| Model Number |
M635WU60400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
04/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced a cerebral vascular accident.A left atrial appendage (laa) closure procedure was being performed.A watchman access system (was) and a 40mm watchman flx pro laa closure device & delivery system (wds) were selected to be used.The procedure was successfully completed with the closure device implanted in the laa of the patient.There were no patient complications that were reported to have occurred.Three (3) hours post procedure the patient experienced a cerebral vascular accident.The patient was going to be transferred to another hospital for stroke management.There were no other complications or treatments that were reported to have occurred as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
With all the available information, boston scientific (bsc) concludes: device technical analysis: the watchman flx? pro remains implanted; therefore, returned device analysis could not be completed.Device history record review: a review was completed of the device history records (dhr) for the watchman flx? pro, part # m635wu60400 batch # 0036924277.The device was processed through all normal operational conditions and passed all acceptance activities.The dhr review did not identify any deviations or non-conformances that could have contributed to the event.Labeling review: there was no evidence to suggest that the device was used in a manner inconsistent with the labeling.Watchman flx? pro instructions for use (ifu) lists potential complications, risks and adverse events that may be associated with the use of this device which include cerebral vascular accident (cva) (hospitalization, emergency hospital transfer).Risk review: a risk review was completed and confirmed that the event of cva was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.